# SDR UPS05245821

- Difficulty date: October 16, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 441 Str 8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NDT INSPECTION HAS INDICATION OF MATERIAL LOSS AT BS 441 FWD OF CENTER LINE AT STR 8L, INVESTIGATE.  CORROSION FOUND BETWEEN SKIN AND DOUBLER.  CORROSION REMOVED AND FOUND  BE WITHIN LIMITS, AREA REPROTECTED IAW SRM 51-30-02.
